# SDR ABXA9800242

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9755569503
- Condition: Cracked
- Location: Ws 510-520
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT STATION 510 - 520 RIGHT, JUST AFT OF SERVICE DOOR AT FLOOR LEVEL.  REPLACED WEB IAW DC8 SRM 51-1-20 AND DOUG DWG 9755569.
